houswoea Posted November 9, 2010 Report Share Posted November 9, 2010 Can I express my frustration that EVERYTHING INHIBITS THE REUPTAKE OF SEROTONIN? Booooo serotonin. Every time I start feeling extra awful, later I come to realize it's because I'm taking something that does it but it's always things that doctors are telling me to take like sleeping pills and pain pills!! Even my medication for tuberculosis acts as as an SSRI!!! And cold medicines, and my narcolepsy pills (they say they are unsure, but theorize it may). Why don't they WARN me before I take these things?? Don't they know?I'm a tad bit angry at modern medicine these days. I'm sure many of you have dealt with these problems for a long time now, and you're not complaining. But I thought I'd rant to the ones who understand.Thanks for listening. Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.